# SDR CALA2024110501022

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 92,521 hours, 19,438 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3743E
- Part serial: 31805
- Condition: Faulty
- Location: Eng 2
- Part time: 63,904 hours, 15,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AND DISASSEMBLY OF ENGINE ESN 31805, SASAI HAS DISCOVERED A HOLE IN THE OUTER CASE OF THE 04 MODULE.  PICTURES HAVE BEEN UPLOADED TO EXOSTAR UNDER THE INVESTIGATIONS-UNIQUE EVENTS FOLDER. THE HOLE/DAMAGE DENOTED ON THE OUTER CASE IS APPROXIMATELY 2 INCHES LONG WITH A LIFT ON 1/8Â€? THE DAMAGE TO THE HPT SEAL SEGMENTS, WHICH IS LOCATED DIRECTLY OPPOSITE OF THE HOLE IN THE OUTER CASE IS 1 INCH LENGTH X 3/4 INCH WIDTH.
